SEARCH
 
Fall Data Conference, October 25, 2012

Agenda (draft)

Date: October 25, 2012

Time: 8 a.m. - 5 p.m.

Location: Utah State Library

250 North 1950 West in Multipurpose Room, Salt Lake City, Utah

  • Wi-Fi will be available

The purpose of this meeting is to facilitate cooperation and coordination among the Utah State Office of Education (USOE), districts and charter schools to further the efficient, accurate and timely exchange of school performance data. This agenda and all the information presented during data meetings will be available on the USOE Information Technology website.

Fall Data Conference
Incident Data Model Form
OOSY Report - About
OOSY Report - Sample
OOSY Report - Persons Authorized to Download (A)
OOSY Report - Persons Authorized to Download (B)
OOSY Report - Memo
Students with a Less than Full Schedule
Dual Immersion

Thursday, October 25, 2012

8 a.m.

Networking Continental Breakfast

8:30 a.m.

Welcome - Jerry Winkler

9 a.m.

UTREx

New Columns for SY2013 - Clint, Derek (5 Minutes)

Documentation - Clint, Derek (15 Minutes)

Level I and II Validations - Clint, Kristin, Derek (10 minutes)

  • Historical Errors

Exit Status Change (ES) Records - Clint, Kristin, Andrew (5 Minutes)

  • UTREx will accommodate for an additional S1 record with new Resident Status (X)
  • Discontinue ES records after October 2012 submission

Entering Courses Taken in Another School - Kristin, Cory, Travis, Andrew
(25 Minutes)

Summary Reports - Kristin, Clint, Russ (15 Minutes)

Immigrants - Paul Peterson, Robert, Andrew (5 Minutes)

10:25 a.m.

Break

10:35 a.m.

Migrants - Brent, Max (5 Minutes)

  • Course data will be going to the federal migrant data base, MSIX

Preschool Students - Kristin, Heidi (5 Minutes)

Incident Data - Heidi, Brent, Robert Wadsworth (10 Minutes)

10:55 a.m.

OCR CRDC LEA Data Collection - Richard Gomez (15 Minutes)

11:10 a.m.

Adult Ed - Toni Myers (10 min)

  • GED
  • Out of School Youth (OOSY) Report
  • 7 days on web 

11:30 a.m.

Lunch/Networking - on your own

1 p.m.

Accountability

  • New public reporting field for testing - Kristin, Clint, Sharon, Julie (10 Minutes)
  • Accountability reporting update (UCAS, AYP, U-Pass) - Aaron, Brent (25 Minutes)
  • Other Topics

1:35 p.m.

Board Rules

  • R277-484-5, Official Data Source and Required LEA Compatibility - Derek (10 Minutes)
    • SIF Agent Compliance/Certification - USOE Assistance - Clint, Derek
      • All LEAs must be SIF certified and submitting daily by October 1, 2013.
    • Approval Process Guide
    • eTranscript – Electronic transcript service designated by the USOE
  • R396-100, Immunization Rule for Students - Linda Abel, BSN, MPA (20 Minutes)

2:05 p.m.

Graduation- Kristin (5 Minutes)

  • UCAS
  • CCR
  • EdFacts

2:10 p.m.

CACTUS - Travis, Kent (10 Minutes)

  • Teacher Evaluations
  • Dual Immersion
  • Batch upload

Assessment

  • New public reporting field for testing

2:20 p.m.

SSID - Mike (15 Minutes)

  • Merging SSIDs
  • Names
  • New Searching Methods
  • USHE - Cyd Grua (20 Minutes)
    • Concurrent Enrollment
  • Documentation and Support

2:55 p.m.

Break

3:05 p.m.

School Finance - Jenn, Kristin, Aaron (15 Minutes)

  • R77-419
  • What generates Funding?
    • Financial implications for data submissions
    • Homeless data will now be pulled from the Warehouse in December
  • UPFES - Brent (15 Minutes) 

3:35 p.m.

Child Nutrition - Luann, Brian, Brent, Derek (10min)

  • 30-day issue
  • Direct certification - how best to use the information from CNP
  • SIS – which schools do not qualify?

3:40 p.m.

SERF - Robert Nicholson

  • Changes for SY2012
  • Documentation

3:45 p.m.

PATI - Jeff, Sam Jones

  • Questions

3:50 p.m.

Special Education – Heidi

4 p.m.

UEN Security - Troy Jessop, Josh Scott (20 Minutes)

4:20 p.m.

Wrap Up - Jerry

5 p.m.

Meeting Adjourns

Thank you for attending, look for our Spring Data Conference April 25, 2013!

Last Updated: 10/25/2012